# SDR COMA0160080

- Difficulty date: August 4, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 5,351 hours, 5,510 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 172825
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, RIGHT HAND MLG INDICATES INTRANSIT.  TIGHTENED LOOSE PROXIMITY SENSOR TARGET ON UPLOCK ACTUATOR.
